# SDR USAA2009033090713

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 62,554 hours, 27,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 1416
- Condition: Low Pressure
- Location: L2 Door
- Part time: 53,870 hours, 22,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 350 - LAS - EMERGENCY EQUIPMENT - L2 DOOR EMERGENCY CYLINDER / ACCUMULATOR PRESSURE LOW.  SERVICED L2 DOOR EMERGENCY CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
